Generating Function Associated with the Hankel Determinant Formula for the Solutions of the Painleve IV Equation

Nalini Joshi, Kenji Kajiwara, Marta Mazzocco

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

We consider a Hankel determinant formula for generic solutions of the Painleve IV equation. We show that the generating functions for the entries of the Hankel determinants are related to the asymptotic solution at infinity of the isomonodromic problem. Summability of these generating functions is also discussed.

Original languageEnglish
Pages (from-to)451-468
Number of pages18
JournalFunkcialaj Ekvacioj
Volume49
Issue number3
DOIs
Publication statusPublished - Jan 1 2006

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Cite this